# SDR HEEA062792

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A1077D
- Condition: Intermittent
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR WANTED TO COME ON-LINE DURING START SEQUENCE.   INTERMITTENT PROBLEM.
